Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 5, Number 1

All articles in this issue are freely accessible.

The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p^{n}=8l±3$
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 1-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500658
On certain invariants of two triangles
John Gale Hun.
Trans. Amer. Math. Soc. 5 (1904), 39-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500659
Isothermal systems of geodesics
Edward Kasner.
Trans. Amer. Math. Soc. 5 (1904), 56-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500660
Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen
Alfred Loewy.
Trans. Amer. Math. Soc. 5 (1904), 61-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500661
On the group of sign $(0,3;2,4,∞)$ and the functions belonging to it
John Wesley Young.
Trans. Amer. Math. Soc. 5 (1904), 81-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500662
On the definition of reducible hypercomplex number systems
Saul Epsteen.
Trans. Amer. Math. Soc. 5 (1904), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500663
A simple proof of a theorem in the calculus of variations (extract from a letter to Mr. W. F. Osgood)
E. Goursat.
Trans. Amer. Math. Soc. 5 (1904), 110-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500664